MAUDE Adverse Event Report: ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sheath is bent.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the reported event is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19372494
Report Number1220246-2024-03657
Device Sequence Number7619158
Product Code NBH
UDI-Device Identifier00888867030145
UDI-Public00888867030145
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Device Catalogue NumberAR-3371-4000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown